# SDR CA001201006

- Difficulty date: November 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 5,216 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 45,647 hours, 26,738 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) A/C 723, NOV 13/2000, FLT 7012, YFC, LOG SEQUENCE 0298768. ON LANDING YFC, WITH REVERSE THRUST SELECTED,  A BANG WAS FELT.  FLIGHT CREW THOUGHT IT WAS A TIRE. NOTICED NR 1 ENGINE EPR AND OTHER PARAMETERS DECREASING, SHUTDOWN NR 1 ENGINE. INSPECTION OF ENGINE FOUND TURBINE DAMAGE. REPLACED NR 1 ENGINE AS PER WORK CARD 1125-1.REPLACED NR 1 THRUST REVERSER AS PER WORK CARD 1192-1. OFF CANADIAN ENGINE PART NUMBER, 7-7200-9-0007, SERIAL 9396, ON SERIAL 9399. OFF CANADIAN REVERSER PART NUMBER 7-7831-9-0037, SERIAL 1041, ON SERIAL  1034.
